Skip to Main content Skip to Navigation
Journal articles

Cauchy problem for the nonlinear Klein-Gordon equation coupled with the Maxwell equation

Abstract : In this paper, we study the nonlinear Klein-Gordon equation coupled with a Maxwell equation. Using the energy method, we obtain a local existence result for the Cauchy problem.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-01378608
Contributor : Mathieu Colin <>
Submitted on : Monday, October 10, 2016 - 2:51:47 PM
Last modification on : Friday, May 21, 2021 - 1:48:14 PM

Links full text

Identifiers

Collections

Citation

Mathieu Colin, Tatsuya Watanabe. Cauchy problem for the nonlinear Klein-Gordon equation coupled with the Maxwell equation. Journal of Mathematical Analysis and Applications, Elsevier, 2016, 443 (2), pp.778-796. ⟨10.1016/j.jmaa.2016.05.057⟩. ⟨hal-01378608⟩

Share

Metrics

Record views

279